# SDR J7SA2022061300323

- Difficulty date: June 5, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N423FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010055
- Aircraft time: 3,273 hours, 2,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WINDOW CRACKED DURING FLIGHT AT FL450. NO LOSS OF PRESSURIZATION. AIRCRAFT LANDED WITHOUT INCIDENT AT MMPR. REPLACED RH COCKPIT SIDE WINDOW AND IAW EMBRAER LEGACY 450/500 AMM 56-12-00. LEAK CHECK GOOD. NO DEFECTS NOTED.
